Not a question, just continuous bad dream this last week.

posted 2 years ago in Emotional
Post # 2
Member
579 posts
Busy bee
  • Wedding: July 2015

I would talk to your doc. Maybe the meds are giving you crazy dreams. They may be able to prescribe something else that’ll work better for you.

I was on meds about 3 years ago, and it took 3 different tries before I found something that didn’t make me feel like I was going to climb the walls. 

Remember, they’re just dreams, and if you look in a dream dictionary, you will find that 99% of the time, the meaning of the dream has NOTHING to do with the ACTUAL dream. 🙂

Post # 3
Member
1303 posts
Bumble bee
  • Wedding: February 2015 - Chapel on Base

Meds can totally change your dreams.  I would definitely mention them to your Dr. I hope you find some good sleep soon.

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors